# SDR XNOA1181

- Difficulty date: March 31, 2004
- Submitted: April 27, 2004
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- Aircraft time: 34,454 hours, 17,320 cycles
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Inoperative
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AT PUSHBACK IN SCK NR 2 GEN NO VOLT'S AND FREQ'S. SHUT DOWN ENG AND RETURNED TO THE GATE. R&R NR 2 GENERATOR CONTROL UNIT IAW A300 AMM 24-21-12 OPS CHECK GOOD. (STATUS:SUPP/CLOSED)
